EconPapers    
Economics at your fingertips  
 

Multiple Solutions for a Class of Differential Inclusion System Involving the -Laplacian

Bin Ge and Ji-Hong Shen

Abstract and Applied Analysis, 2012, vol. 2012, 1-19

Abstract:

We consider a differential inclusion system involving the -Laplacian with Dirichlet boundary condition on a bounded domain and obtain two nontrivial solutions under appropriate hypotheses. Our approach is variational and it is based on the nonsmooth critical point theory for locally Lipschitz functions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/971243.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/971243.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:971243

DOI: 10.1155/2012/971243

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:971243